Skip to Content

I'm 4 weeks on Latuda and I already have symptoms of tardive dyskinesia. What should I do???

Responses (3)

masso 17 Aug 2014

Stop using Latuda and call your doctor at once if you have very stiff (rigid) muscles, high fever, sweating, confusion, fast or pounding heartbeats, feeling like you might pass out, tremors, or twitching or uncontrollable movements of your eyes, lips, tongue, face, arms, or legs.

https://www.drugs.com/latuda.html

masso 17 Aug 2014

The condition can become permanent, even if Latuda is stopped. The best way to prevent it from becoming permanent is to tell your healthcare provider right away if you notice any abnormal movements (including abnormal movements of the tongue) while taking this drug.

mommywoman 19 Aug 2014

You need to get to the dr as soon as possible. This is a real problem that needs to be addressed right away. The sooner the better.

kinoini 23 Aug 2014

Talk to your doctor immediately! TD can become permanent, but the sooner you resolve the problem, the more likely you are to recover.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions